# SDR A6WA20121031564

- Difficulty date: October 15, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 21,668 hours, 20,915 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO TIE DOWN TRACK AT FS 612 TO FS 617 LBL 9 HAS MODERATE CORROSION ENTIRE LENGTH OF TRACK.  REMOVED CORRODED SEAT TRACKS AND INSTALLED NEW SEAT TRACK IAW CRJ 200 SRM 51-41-02.
